# SDR SWAA2022110946505

- Difficulty date: September 28, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E COVE SEAL SUPPORT ANGLE CRACKED ABOVE #2 PYLON AFT TIP / [01] RECEIVED FITTING P/N 115A2953-2 LOT#1504969-1 REMOVED & REPLACED FITTING LOCATED AT DISCREPANCY AREA IAW SRM 51-40-02-0G-0 & DWG# 115A2930 REV: A.;[02] VERIFIED CORRECTIVE ACTION #1.
